African Journal of
Pharmacy and Pharmacology

  • Abbreviation: Afr. J. Pharm. Pharmacol.
  • Language: English
  • ISSN: 1996-0816
  • DOI: 10.5897/AJPP
  • Start Year: 2007
  • Published Articles: 2148

Review

Loss of menstruation associated with furazolidone: A case report and review of literature

Y. XiaoMing, F. JianQiao*, Z. FangFang, S. XiaoMei and L. Yi
The Third Affiliated Hospital of Zhejiang Chinese Medical University, Hangzhou, Zhejiang Province, China.
Email: [email protected]

  •  Accepted: 12 December 2011
  •  Published: 15 January 2012

Abstract

A 48-year-old Chinese female is described, whose menstruation disappeared after taking furazolidone for 3 years and we review complications associated with furazolidone. It is suggested that clinicians should be aware of various complications unexpectedly associated with furazolidone.

 

Key words: Furazolidone, complications, menstruation.

  • Articles on Google by: